Indiana, 2013

Flash Flooding and Flood in Indiana, July 20, 2013

July 20, 2013 · NWS IND · 6 events in 6 counties and zones

Scattered strong to severe thunderstorms producing mainly wind damage impacted parts of central Indiana on the 20th and again on the 23rd as a frontal boundary lingered over the region. The storms on the afternoon of the 20th produced very heavy rainfall and localized flash flooding southwest of Indianapolis, including several water rescues from vehicles across Greene County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
$10,000
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

Scattered strong to severe thunderstorms producing mainly wind damage impacted parts of central Indiana on the 20th and again on the 23rd as a frontal boundary lingered over the region. The storms on the afternoon of the 20th produced very heavy rainfall and localized flash flooding southwest of Indianapolis, including several water rescues from vehicles across Greene County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jul 20, 9:38 AM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 20, 9:38 AM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT SAT JUL 20 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 308 AM EDT SAT JUL 20 2013

THE EXTREME HEAT WILL SUBSIDE FOR AWHILE STARTING TODAY AS A COLD
FRONT TRAVERSES CENTRAL INDIANA. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ACCOMPANY THE FRONT THIS MORNING AND AFTERNOON. HOWEVER...THE
FRONT WILL PROGRESS ACROSS THE STATE RATHER QUICKLY TODAY...RESULTING
IN A DRY FORECAST BY TONIGHT AND TOMORROW FOR ALL BUT THE SOUTHERN
TIER OF COUNTIES IN CENTRAL INDIANA. SHOWER/THUNDERSTORM CHANCES
WILL RESUME ON SUNDAY NIGHT AND LINGER THROUGH MID WEEK AS SEVERAL
UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1012 AM EDT SAT JUL 20 2013

IN AN EARLY MORNING UPDATE INCREASED POPS OVER THE ENTIRE CWA FOR
THE REST OF THIS THIS MORNING AND AFTERNOON. WENT LIKELY OVER THE
NORTHERN COUNTIES AND HIGH CHANCE ACROSS THE SOUTH BASED ON LATEST
RADAR TRENDS. PREVIOUS DISCUSSION FOLLOWS.

THE MAIN FOCUS OF THE NEAR TERM PERIOD IS SHOWER/THUNDERSTORM
CHANCES WITH A COLD FRONT.

AS OF SAT 07Z...SCATTERED CONVECTION HAS STAYED CONFINED TO
NORTHERN PORTIONS OF ILLINOIS AND INDIANA WHERE FRONTAL BOUNDARY
IS CURRENTLY LOCATED. LATEST GFS/NAM/EURO ALL HAVE COLD FRONT
PROGRESSING ACROSS CENTRAL INDIANA RATHER QUICKLY TODAY.
HOWEVER...ISENTROPIC LIFT IS NOT IMPRESSIVE WITH FRONTAL
PASSAGE...AND TIME CROSS SECTIONS SHOW A LACK OF MOISTURE IN THE
MID-LEVELS. AS A RESULT...AT NO POINT DID POPS HIGHER THAN CHANCE
LOOK NECESSARY. ANTICIPATE MARGINAL STORMS ALONG AND AHEAD OF THE
FRONT THROUGH COURSE OF THIS MORNING AND AFTERNOON WITH SOME GUSTY
WINDS...BRIEF DOWNPOURS...AND LIGHTNING. ANTICIPATE SOME
ACCELERATION IN DEVELOPMENT DURING THE AFTERNOON HOURS WITH BEST
HEAT OF DAY AND DESTABILIZATION...BUT AT NO POINT DOES SEVERE
WEATHER SEEM TO BE A THREAT. INCREASED CLOUD COVER AND COOLING
FROM RAIN SHOULD KEEP TEMPS IN THE MID TO UPPER 80S THIS
AFTERNOON. CURRENTLY...TEMPS ACROSS THE AREA ARE IN THE UPPER 70S
WITH DEWPOINTS IN THE LOW 70S. WINDS ARE STILL OUT OF THE
SOUTHWEST AT 5 TO 10 KTS.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

ISSUED AT 308 AM EDT SAT JUL 20 2013

COLD FRONT IS EXPECTED TO SETTLE OVER SOUTHERN INDIANA BY
TONIGHT...AND MUCH DRIER AIR WILL FILTER INTO THE FORECAST AREA.
AS A RESULT...WENT WITH A DRY FORECAST FOR ALL BUT THE SOUTHERN
TIER OF COUNTIES IN FORECAST AREA AFTER SUN 06Z. AFTER SUN
15Z...GRADUALLY INCREASED POPS FROM SOUTH TO NORTH AS
AFOREMENTIONED FRONT SHIFTS BACK NORTH...AND AN UPPER LEVEL TROUGH
APPROACHES CENTRAL INDIANA. THIS TROUGH WILL BRING THE NEXT CHANCE
FOR SHOWERS AND THUNDERSTORMS FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT. BEST DYNAMICS WITH THAT UPPER LEVEL TROUGH WILL BE ON
MONDAY AFTERNOON...SO WENT WITH LIKELY POPS OVER MUCH OF THE AREA
DURING THAT TIME FRAME. HIGHS WILL GENERALLY BE IN THE MID TO
UPPER 80S WITH LOWS IN THE MID TO UPPER 60S...THIS WAS CAPTURED
WELL BY CONSALL.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
ISSUED AT 308 AM EDT SAT JUL 20 2013

THE UPPER PATTERN WILL CONSIST OF AN UPPER RIDGE OVER THE WESTERN
U.S. WHILE AN UPPER TROUGH STRENGTHENS OVER THE GREAT LAKES AND
EASTERN US.  AN UPPER DISTURBANCE AND AN APPROACHING COLD FRONT
WILL KEEP A CHANCE OF THUNDERSTORMS ACROSS OUR REGION.  THIS
COLD FRONT WILL BE ACROSS SOUTHERN INDIANA EARLY WEDNESDAY
AND HIGH PRESSURE WILL MOVE EAST ACROSS OUR REGION THURSDAY AND
EARLY FRIDAY.  MODELS INDICATE ANOTHER DISTURBANCE MAY AFFECT OUR
WEATHER BY FRIDAY NIGHT.  OTHERWISE...MOSTLY DRY WEATHER WILL BE THE
RULE WEDNESDAY NIGHT THROUGH FRIDAY.  ONLY MINOR TWEAKS MADE TO
ALL BLEND GRIDS.

&&

.AVIATION /DISCUSSION FOR THE 201500Z TAF ISSUANCE/...
ISSUED AT 1038 AM EDT THU JUL 4 2013

UPDATED TO ADD TEMPO THUNDERSTORMS AT KIND FROM 16 TO 18Z AS THE
LINE OF STORMS CURRENTLY TO THE NORTH MOVES THROUGH. WILL WAIT ON
ADDING TO KHUF AND KBMG AS IT IS UNCLEAR WHAT THE WESTWARD EXTENSION
OF THE LINE WILL BE AS IT GETS FURTHER SOUTH. THE LINE HAS ALREADY
PASSED THROUGH KLAF AND EXPECT THE FRONT TO BE THROUGH THERE IN THE
NEXT HOUR OR TWO SO VFR SHOULD BE IN PLACE THERE FOR THE REST OF THE
DAY. PREVIOUS DISCUSSION FOLLOWS...

MAINLY VFR THROUGH THE PERIOD...WITH THE EXCEPTION OF SCATTERED
THUNDERSTORMS TODAY AND POSSIBLE FOG AT KBMG LATE TONIGHT.

A COLD FRONT ACROSS NORTHERN INDIANA WILL MOVE SOUTH ACROSS THE
REGION TODAY TO NEAR SOUTHERN INDIANA BY LATE AFTERNOON BEFORE
STALLING NEAR THE OHIO RIVER TONIGHT.  SCATTERED SHOWERS AND
THUNDERSTORMS WILL OCCUR NEAR THIS FRONT.  THERE IS LOW CONFIDENCE
OF TIMING BECAUSE OF SCATTERED COVERAGE AND WILL MENTION VCTS MAINLY
PRIOR TO 16Z AT KLAF...15Z-20Z AT KIND AND KHUF AND FROM 17Z-23Z AT
KBMG.

SLIGHTLY DRIER AIR BEHIND THE FRONT WILL SPREAD INTO NORTHERN
SECTIONS BY MIDDAY AND KIND AND KHUF LATER THIS AFTERNOON. MODEL
GUIDANCE INDICATES ENOUGH LOW LEVEL MOISTURE MAY REMAIN AT KBMG FOR
MVFR FOG THERE LATE TONIGHT.  OTHERWISE...VFR ALL OTHER SITES
TONIGHT AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES.

WINDS WILL BE SOUTHWEST UP TO 12 KNOTS TODAY BECOMING LIGHT
NORTHWEST TONIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD/SMF
SHORT TERM...TDUD
LONG TERM....JH
AVIATION...JH/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 20, 4:17 AM EST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 AM EDT SAT JUL 20 2013

INZ021-028>031-035>049-051>057-060>065-067>072-210930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
517 AM EDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: CHANCE OF THUNDERSTORMS.

HAZARDS: GUSTY WINDS...BRIEF HEAVY DOWNPOURS...SMALL HAIL...LIGHTNING.

TIMING: MAINLY THIS MORNING AND AFTERNOON.

DISCUSSION: THUNDERSTORMS MAY OCCUR AS A COLD FRONT MOVES THROUGH THE
AREA. AN ISOLATED STRONG STORM CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM CHANCES WILL INCREASE AGAIN ON SUNDAY NIGHT
AND REMAIN POSSIBLE AT TIMES THROUGH WEDNESDAY.

DISCUSSION: STORM CHANCES WILL REMAIN ACROSS THE AREA INTO THE
MIDDLE OF NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES TRAVERSE
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...ALTHOUGH
SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG OR DAMAGING WIND
GUSTS...HAIL...OR OBSERVED FLOODING WITH STORMS OVER THE NEXT
FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jul 20, 7:06 AM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 AM EDT SAT JUL 20 2013

INZ028-029-035-201230-
FOUNTAIN-TIPPECANOE-WARREN-
806 AM EDT SAT JUL 20 2013

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...WESTERN
TIPPECANOE AND WARREN COUNTIES UNTIL 830 AM EDT...

AT 805 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BOSWELL...OR 14 MILES SOUTH OF
FOWLER...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILLIAMSPORT...
  WEST LEBANON...
  RAINSVILLE...
  PINE VILLAGE...
  ATTICA...
  SHADELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4057 8692 4021 8690 4021 8694 4028 8754
      4048 8753 4048 8752 4048 8710 4050 8710
      4051 8711 4057 8709
TIME...MOT...LOC 1206Z 278DEG 22KT 4043 8741

CP
Special weather statement, Jul 20, 7:31 AM EST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 AM EDT SAT JUL 20 2013

INZ028-029-035-036-201300-
FOUNTAIN-MONTGOMERY-TIPPECANOE-WARREN-
831 AM EDT SAT JUL 20 2013

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN TIPPECANOE AND SOUTHERN WARREN COUNTIES
UNTIL 900 AM EDT...

AT 828 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 17 MILES NORTHEAST OF
DANVILLE...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILLIAMSPORT...
  VEEDERSBURG...
  ATTICA...
  NEWTOWN...
  MELLOTT...
  HILLSBORO...
  WINGATE...
  WAYNETOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4039 8752 4038 8700 4007 8701 4011 8741
      4013 8741 4013 8749 4015 8749 4015 8753
TIME...MOT...LOC 1231Z 281DEG 24KT 4030 8735

CP
Special weather statement, Jul 20, 9:28 AM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 AM EDT SAT JUL 20 2013

INZ041-042-201500-
DELAWARE-RANDOLPH-
1028 AM EDT SAT JUL 20 2013

...STRONG THUNDERSTORM ADVISORY FOR EASTERN DELAWARE AND RANDOLPH
COUNTIES UNTIL 1100 AM EDT...

AT 1023 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MUNCIE...MOVING EAST AT 35
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINCHESTER...
  PARKER CITY...
  FARMLAND...
  RIDGEVILLE...
  SARATOGA...
  UNION CITY...
  SALEM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4015 8539 4038 8536 4038 8522 4031 8521
      4032 8480 4006 8481
TIME...MOT...LOC 1428Z 278DEG 31KT 4027 8523

CP
Special weather statement, Jul 20, 10:43 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1143 AM EDT SAT JUL 20 2013

INZ045>047-054-055-201630-
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
1143 AM EDT SAT JUL 20 2013

...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...NORTHWESTERN
JOHNSON...MARION...NORTHERN MORGAN AND EASTERN PUTNAM COUNTIES UNTIL
1230 PM EDT...

AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
BROWNSBURG TO 6 MILES NORTHWEST OF DANVILLE TO 6 MILES EAST OF
GREENCASTLE...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INDIANAPOLIS...
  DANVILLE...
  BROWNSBURG...
  PLAINFIELD...
  SPEEDWAY...
  MOORESVILLE...
  BEECH GROVE...
  SOUTHPORT...
  LAWRENCE...
  COATESVILLE...
  PITTSBORO...
  STILESVILLE...
  CLAYTON...
  AVON...
  EAGLE CREEK RESERVOIR...
  CLERMONT...
  MONROVIA...
  LAKE HART...
  INDIANAPOLIS INT'L AIRPORT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY.

&&

LAT...LON 3992 8660 3993 8644 3988 8594 3970 8607
      3949 8619 3961 8682
TIME...MOT...LOC 1543Z 283DEG 24KT 3990 8652 3979 8659
          3965 8671

SMF

The radar

The Indianapolis radar (KIND), 9 km away, was scanning. The volume nearest the first event began at 16:04 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 2 flash flood, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Hendricks

When
July 20, 11:05 AM EST
Where
Hendricks County, 2.33 mi NNE of Plainfield
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
39.730, -86.380

A tree was reported down near the intersection of Dan Jones Road and County Road 200 South due to damaging thunderstorm wind gusts. This report was received via Twitter.

Thunderstorm Wind, Johnson

When
July 20, 11:45 AM EST
Where
Johnson County, 0.53 mi E of Greenwood
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
Storm Chaser
Coordinates
39.620, -86.110

Trees were reported down in this location due to damaging thunderstorm wind gusts. This report was received via Twitter.

Flood, Morgan

When
July 20, 12:45 PM EST to 2:45 PM EST
Where
Morgan County, 0.5 mi SE of Paragon to 0.52 mi SE of Paragon
Cause
Heavy Rain
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
39.394, -86.564

A trained spotter reported around 3 inches of water over State Road 67 in Paragon due to heavy thunderstorm rainfall.

Flash Flood, Owen

When
July 20, 1:48 PM EST to 6:00 PM EST
Where
Owen County, 0.82 mi NNW of Spencer to 0.79 mi NW of Spencer
Cause
Heavy Rain
Property damage
$2,000
Crop damage
$5,000
Reported by
Amateur Radio
Coordinates
39.290, -86.778

Around a foot of water was running over State Road 46 in Spencer due to thunderstorm heavy rainfall. Some cars were stalled. Also several county roads were also flooded.

Thunderstorm Wind, Vigo

When
July 20, 2:48 PM EST
Where
Vigo County, 2.09 mi SSW of Terre Haute
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
39.442, -87.414

Tree limbs and power lines were reported down on Highway 41 due to strong thunderstorm wind gusts.

Flash Flood, Greene

When
July 20, 5:00 PM EST to 8:00 PM EST
Where
Greene County, 2.78 mi NE of Linton to 2.85 mi NE of Linton
Cause
Heavy Rain
Property damage
$20,000
Crop damage
$5,000
Reported by
Law Enforcement
Coordinates
39.055, -87.130

The county sheriff reported numerous water rescues of people from vehicles due to flash flooding from heavy thunderstorm rainfall. This occurred at several locations throughout the county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2013Every state in 2013This day in weather historyWarnings in Indiana, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470994, 471001, 471021, 471028, 471033, 471042.